Differential and Integral Equations

Regularity properties of the evolution operator for abstract linear parabolic equations

Paolo Acquistapace and Brunello Terreni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1151-1184.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870947

Mathematical Reviews number (MathSciNet)
MR1171985

Zentralblatt MATH identifier
0755.34055

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx] 47N20: Applications to differential and integral equations

Citation

Acquistapace, Paolo; Terreni, Brunello. Regularity properties of the evolution operator for abstract linear parabolic equations. Differential Integral Equations 5 (1992), no. 5, 1151--1184. https://projecteuclid.org/euclid.die/1370870947


Export citation